Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 158, Number 2
HTML articles powered by AMS MathViewer

Prime ideals in a large class of nonassociative rings
Paul J. Zwier PDF
Trans. Amer. Math. Soc. 158 (1971), 257-271
Locally noetherian commutative rings
William Heinzer and Jack Ohm PDF
Trans. Amer. Math. Soc. 158 (1971), 273-284
Some analytic varieties in the polydisc and the M√ľntz-Szasz problem in several variables
Simon Hellerstein PDF
Trans. Amer. Math. Soc. 158 (1971), 285-292
Embedding a partially ordered ring in a division algebra
William H. Reynolds PDF
Trans. Amer. Math. Soc. 158 (1971), 293-300
Necessary conditions for stability of diffeomorphisms
John Franks PDF
Trans. Amer. Math. Soc. 158 (1971), 301-308
Inductive definitions and computability
Thomas J. Grilliot PDF
Trans. Amer. Math. Soc. 158 (1971), 309-317
The space of retractions of the $2$-sphere and the annulus
Neal R. Wagner PDF
Trans. Amer. Math. Soc. 158 (1971), 319-329
Sufficiency classes of $\textrm {LCA}$ groups
PDF
Trans. Amer. Math. Soc. 158 (1971), 331-338
Characteristic subgroups of lattice-ordered groups
Richard D. Byrd, Paul Conrad and Justin T. Lloyd PDF
Trans. Amer. Math. Soc. 158 (1971), 339-371
The existence of solutions of abstract partial difference polynomials.
Irving Bentsen PDF
Trans. Amer. Math. Soc. 158 (1971), 373-397
Word problem for ringoids of numerical functions
A. Iskander PDF
Trans. Amer. Math. Soc. 158 (1971), 399-408
An approach to the polygonal knot problem using projections and isotopies
L. B. Treybig PDF
Trans. Amer. Math. Soc. 158 (1971), 409-421
Concerning a bound problem in knot theory
L. B. Treybig PDF
Trans. Amer. Math. Soc. 158 (1971), 423-436
Bounded holomorphic functions of several complex variables. I
Dong Sie Kim PDF
Trans. Amer. Math. Soc. 158 (1971), 437-443
The product theorem for topological entropy
L. Wayne Goodwyn PDF
Trans. Amer. Math. Soc. 158 (1971), 445-452
Whitehead products as images of Pontrjagin products
Martin Arkowitz PDF
Trans. Amer. Math. Soc. 158 (1971), 453-463
Engulfing continua in an $n$-cell
Richard J. Tondra PDF
Trans. Amer. Math. Soc. 158 (1971), 465-479
Quasiconformal mappings and Royden algebras in space
Lawrence G. Lewis PDF
Trans. Amer. Math. Soc. 158 (1971), 481-492
Differentiable monotone maps on manifolds. II
P. T. Church PDF
Trans. Amer. Math. Soc. 158 (1971), 493-501
Invariant states
Richard H. Herman PDF
Trans. Amer. Math. Soc. 158 (1971), 503-512